# SDR MK1Y20170604001

- Difficulty date: May 18, 2017
- Submitted: June 4, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 95,904 hours, 15,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17,  FOUND A CRACK,  0.236 INCHES IN LENGTH AT THE FRAME IN THE TRANSITION RADIUS BS 903.5, RBL 89.
